• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anyone had stomach pain or other symptoms to Lovaza or fish oil pills?

Posted by on Dec. 18, 2012 at 8:46 PM
  • 2 Replies
I started taking Lovaza after the OTC fish oil capsules gave me terrible heart burn. Now I have constant stomach pain and feel overly hungry all the time .

Wondering if this is normal.
Posted on the NEW CafeMom Mobile
by on Dec. 18, 2012 at 8:46 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-2):
KG34
by Silver Member on Dec. 18, 2012 at 8:48 PM

No, but sometimes my burps will taste like fish.

Memigen
by on Dec. 18, 2012 at 9:03 PM
Bump
Posted on the NEW CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)